American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F06) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Ursula Porod and Steve Zelditch. Semi-classical limit for random walks. Trans. Amer. Math. Soc. 352 (2000) 5317-5355. MR 1650038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ana Cannas da Silva, Yael Karshon and Susan Tolman. Quantization of presymplectic manifolds and circle actions. Trans. Amer. Math. Soc. 352 (2000) 525-552. MR 1714519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Alexander V. Karabegov. Berezin's quantization on flag manifolds and spherical modules. Trans. Amer. Math. Soc. 350 (1998) 1467-1479. MR 1458307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mark J. Gotay, Hendrik Grundling and C. A. Hurst. A Groenewold-Van Hove Theorem for $S^2$. Trans. Amer. Math. Soc. 348 (1996) 1579-1597. MR 1340175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Zongyi Li. The Mackey obstruction and the coadjoint orbits . Trans. Amer. Math. Soc. 346 (1994) 693-705. MR 1276935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Michel Cahen, Simone Gutt and John Rawnsley. Quantization of K\"ahler manifolds. II . Trans. Amer. Math. Soc. 337 (1993) 73-98. MR 1179394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Zhang Ju Liu and Min Qian. Gauge invariant quantization on Riemannian manifolds . Trans. Amer. Math. Soc. 331 (1992) 321-333. MR 1040266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Niels Vigand Pedersen. Geometric quantization and the universal enveloping algebra of a nilpotent Lie group . Trans. Amer. Math. Soc. 315 (1989) 511-563. MR 967317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] John D. Lafferty. The density manifold and configuration space quantization . Trans. Amer. Math. Soc. 305 (1988) 699-741. MR 924776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] P. L. Robinson. A cohomological pairing of half-forms . Trans. Amer. Math. Soc. 301 (1987) 251-261. MR 879572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] L. Pukanszky. Quantization and Hamiltonian $G$-foliations . Trans. Amer. Math. Soc. 295 (1986) 811-847. MR 833711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Hans R. Fischer and Floyd L. Williams. Complex-foliated structures. I. Cohomology of the Dolbeault-Kostant complexes . Trans. Amer. Math. Soc. 252 (1979) 163-195. MR 534116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. H. Rawnsley. A nonunitary pairing of polarizations for the Kepler problem . Trans. Amer. Math. Soc. 250 (1979) 167-180. MR 530048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1